# SDR V0XR2012071700001

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 26,461 hours, 21,232 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION FOUND AT REAR PRESSURE BULKHEAD FWD FACE AT RBL 36.20 (17" ABOVE STRINGER 17).  REPAIRED REAR PRESSURE BULKHEAD AT RBL 36.2 BY CUTTING OUT DAMAGED AREA AND INSTALLING WEB DOUBLER IAW REO 601R-53-61-1285.
